A multicomponent generalized finite integral transformation and its application to nonstationary problems in mechanics
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1991), pp. 57-63
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1991_4_a7,
author = {Yu. \`E. Senitskii},
title = {A~multicomponent generalized finite integral transformation and its application to nonstationary problems in mechanics},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {57--63},
year = {1991},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1991_4_a7/}
}
TY - JOUR AU - Yu. È. Senitskii TI - A multicomponent generalized finite integral transformation and its application to nonstationary problems in mechanics JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1991 SP - 57 EP - 63 IS - 4 UR - http://geodesic.mathdoc.fr/item/IVM_1991_4_a7/ LA - ru ID - IVM_1991_4_a7 ER -
%0 Journal Article %A Yu. È. Senitskii %T A multicomponent generalized finite integral transformation and its application to nonstationary problems in mechanics %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 1991 %P 57-63 %N 4 %U http://geodesic.mathdoc.fr/item/IVM_1991_4_a7/ %G ru %F IVM_1991_4_a7
Yu. È. Senitskii. A multicomponent generalized finite integral transformation and its application to nonstationary problems in mechanics. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1991), pp. 57-63. http://geodesic.mathdoc.fr/item/IVM_1991_4_a7/